# SDR AALA200801667

- Difficulty date: June 18, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT GALLEY DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT AFT GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
